# SDR CALA2025052304925

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bonding Plate
- Part number: D9248007500101
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH THS T/E HINGE FITTING #1 HAS A BROKEN BONDING PLATE.  REPLACED RH THS T/E HINGE FITTING #1 BONDING PLATE IAW A320 SRM 51-42-11/001 AND ACMP BONDING TEST AND THE RESISTANCE IN RH THS T/E HING FITTING #1 BONDING PLATE IS IN LIMITS IAW A320 AMM 20-2 8-00-869-002A .
